# SDR TSAA0353118

- Difficulty date: May 6, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON STRINGER LOCATED AT BS 967, LBL 7.  CUTOUT DAMAGED SECTION OF STRINGER.  FABRICATED REPAIR PARTS AND DRILLED FASTENER HOLES.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-1.  (M)
